# SDR MWEA00087

- Difficulty date: March 8, 2000
- Submitted: March 8, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99577045
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BENT ABOVE LONGERON 29R BETWEEN STATION 680 AND 699.  FABRICATED AND INSTALLED NEW INTERCOSTAL.
